Bitopological realcompactness

JM Aarts, M Mr¿evi¿

    Research output: Contribution to journalArticleScientificpeer-review

    Abstract

    A bitopological version of realcompactness is defined. Constructions of realcompact pairwise extensions of a bitopological space are presented. Keywords: Bitopological space; Cotopology; Realcompactness; Pairwise extensions MSC: primary, 54E55; secondary, 54D60
    Original languageUndefined/Unknown
    Pages (from-to)176-181
    Number of pages6
    JournalTopology and Its Applications: a journal devoted to general, geometric, set-theoretic and algebraic topology
    Volume152
    Issue number3
    DOIs
    Publication statusPublished - 2005

    Keywords

    • academic journal papers
    • ZX CWTS JFIS < 1.00

    Cite this